# SDR REXA2012042500568

- Difficulty date: April 25, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9195
- Aircraft time: 8,691 hours, 6,146 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Out Of Rig
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50HR INSP FOUND RT SLAT NR 3 TO BE GAPPED .040" OUT OF TOLERANCE.  RIGGED NR 3 SLAT INTO TOLERANCE PER CRJ900 AMM 27-81-25.  OPS CHECK GOOD.
